# SDR 0479

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,922 hours, 25,385 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 37048411
- Condition: Cracked
- Location: Lt Wing
- Part time: 76,922 hours, 25,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL TANK MAINTENANCE DETECTED LT WING NR 2 MAIN FUEL TANK CRACKED STRINGER END FITTING AT STA.XRS 78,S61.
